Optimising resilience : at the edge of computability

Vasile, Massimiliano (2017) Optimising resilience : at the edge of computability. Mathematics Today, 53 (5). pp. 231-234. ISSN 1361-2042

[thumbnail of Vasile-MT-2017-Optimising-resilience-at-the-edge-of-computability]
Preview
Text (Vasile-MT-2017-Optimising-resilience-at-the-edge-of-computability)
Vasile_MT_2017_Optimising_resilience_at_the_edge_of_computability.pdf
Accepted Author Manuscript

Download (851kB)| Preview

    Abstract

    [Abstract unavailable]

    ORCID iDs

    Vasile, Massimiliano ORCID logoORCID: https://orcid.org/0000-0001-8302-6465;